MAUDE Adverse Event Report: EXACTECH, INC. ACUMATCH 15 DEGREE LINER 28MM SZ F; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. ACUMATCH 15 DEGREE LINER 28MM SZ F; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 132-28-06
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Osteolysis (2377); Joint Laxity (4526); Swelling/ Edema (4577)
Date of Event 02/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitants: (b)(6) 114-11-01 - acumatch p-series porous coated collarless size 1.(b)(6) 120-01-48 - acumatch cluster cup porous coated 48mm.(b)(6) c-28l - ceramic head 28mm +5mm neck.The product associated with the reported event is within the scope of recall z-1734-2022.However, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Event or Problem Description
Legal case ¿ usa (master case no.(b)(4)).Related (b)(4) lh rev 1.(b)(4) lh rev 2.It was reported that approximately 166 months after a total hip replacement procedure, the patient has experienced prosthesis wear, pain, swelling, instability, osteolysis.No further issues or complications were reported.No additional information is available." (b)(6) 132-28-06 - acumatch 15 degree liner 28mm sz f.***serial number (b)(6) is confirmed to have been packaged in a vacuum bag that does contain evoh and was not affected by the recall.

Brand Name
ACUMATCH 15 DEGREE LINER 28MM SZ F
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32563
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key20193831
Report Number1038671-2024-03462
Device Sequence Number15173538
Product Code JDI
UDI-Device Identifier10885862023018
UDI-Public10885862023018
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K993082
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Device Explanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/15/2009
Device Catalogue Number132-28-06
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2023
Initial Report FDA Received Date09/11/2024
Date Device Manufactured12/17/2004
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown